# SDR ASAA9980065

- Difficulty date: March 18, 2000
- Submitted: January 10, 2001
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING MAINTENANCE CHECK, FOUND CRACK IN FUSELAGE SKIN AT L1 DOOR FORWARD UPPER CUTOUT.  INSTALLED REPAIR DOUBLER IAW DC9 SRM 53-05, FIG 25A.  (M)
